Alert archive / Vermont / Wind Advisories in 2015
Wind Advisory 3, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Apr 19, 2015, 3:52 PM EDT for 5 counties in Vermont; Clinton County, Franklin County, St. Lawrence County, New York. It took effect at Apr 20, 2015, 8:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2015, 3:52 PM EDT (19:52 UTC)
- In effect from
- Apr 20, 2015, 8:00 AM EDT
- Expired
- Apr 20, 2015, 10:43 PM EDT
- In force
- 15 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 27 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998 WWUS71 KBTV 191952 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 352 PM EDT SUN APR 19 2015 NYZ029>031-VTZ006-011-016>019-201000- /O.NEW.KBTV.WI.Y.0003.150420T1200Z-150421T0400Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- LAMOILLE-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...JOHNSON...STOWE...RUTLAND... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 352 PM EDT SUN APR 19 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT EDT MONDAY NIGHT. * LOCATIONS...THE NORTHWESTERN SLOPES OF THE ADIRONDACKS AND WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS WESTERN RUTLAND COUNTY AND LAMOILLE COUNTY. * HAZARDS...STRONG GUSTY WINDS. * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...BREEZY SOUTHEASTERLY WINDS WILL BECOME STRONG DURING THE DAYTIME HOURS ON MONDAY...THEN WEAKEN OVERNIGHT. * IMPACTS...WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN SMALL TO MEDIUM SIZE TREE LIMBS AND MAY CAUSE ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NEILES
3 follow-up statements
736 WWUS71 KBTV 200724 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 324 AM EDT MON APR 20 2015 NYZ029>031-VTZ006-011-016>019-202100- /O.CON.KBTV.WI.Y.0003.150420T1200Z-150421T0400Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- LAMOILLE-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...JOHNSON...STOWE...RUTLAND... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 324 AM EDT MON APR 20 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. * LOCATIONS...THE NORTHWESTERN SLOPES OF THE ADIRONDACKS AND WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS WESTERN RUTLAND AND LAMOILLE COUNTIES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SOUTHEASTERLY DOWNSLOPE WINDS WILL INCREASE THROUGH THE DAY...PEAK DURING THE LATE AFTERNOON TO EVENING HOURS...AND WEAKEN TONIGHT. * IMPACTS...WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN SMALL TO MEDIUM SIZE TREE LIMBS...AND MAY CAUSE ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
092 WWUS71 KBTV 201918 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 318 PM EDT MON APR 20 2015 NYZ029>031-VTZ006-011-016>019-210400- /O.CON.KBTV.WI.Y.0003.000000T0000Z-150421T0400Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- LAMOILLE-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...JOHNSON...STOWE...RUTLAND... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 318 PM EDT MON APR 20 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...UNTIL MIDNIGHT EDT TONIGHT. * LOCATIONS...THE NORTHWESTERN SLOPES OF THE ADIRONDACKS AND WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS WESTERN RUTLAND AND LAMOILLE COUNTIES. * HAZARDS...STRONG GUSTY WINDS. * WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...SOUTHEASTERLY DOWNSLOPE WINDS WILL INCREASE AND PEAK DURING THE LATE AFTERNOON TO EVENING HOURS...AND WEAKEN TONIGHT. * IMPACTS...WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN SMALL TO MEDIUM SIZE TREE LIMBS...AND MAY CAUSE ISOLATED POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ NEILES
773 WWUS71 KBTV 210243 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1043 PM EDT MON APR 20 2015 NYZ029>031-VTZ006-011-016>019-210345- /O.CAN.KBTV.WI.Y.0003.000000T0000Z-150421T0400Z/ SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- LAMOILLE-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE... TUPPER LAKE...DANNEMORA...JOHNSON...STOWE...RUTLAND... ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON... EAST WALLINGFORD...KILLINGTON 1043 PM EDT MON APR 20 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR THE NORTHWESTERN SLOPES OF THE ADIRONDACKS IN NEW YORK AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS LAMOILLE AND WESTERN RUTLAND COUNTIES IN VERMONT. WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA AND WILL CONTINUE TO SLOWLY DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Apr 19, 3:33 PM EDT, 19 minutes earlier.
Area forecast discussion, Apr 19, 3:33 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 333 PM EDT SUN APR 19 2015 .SYNOPSIS... HIGH PRESSURE BUILDING INTO THE REGION TODAY WILL PROVIDE DRY AND SEASONAL CONDITIONS TO FINISH OUT THE WEEKEND. THIS WILL BE THE LAST NICE DAY WE SEE FOR AWHILE UNFORTUNATELY, AS A PROLONGED PERIOD OF UNSETTLED WEATHER IS EXPECTED NEXT WEEK WITH WIDESPREAD RAIN MONDAY AND TUESDAY, FOLLOWED BY ON AND OFF SHOWERS THROUGH NEXT WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 1027 AM EDT SUNDAY...ONLY VERY SLIGHT ADJUSTMENTS FOR 1030 AM UPDATE THIS MORNING. REFRESHED FIRST FEW HOURS TO MATCH CURRENT OBSERVATIONS AND INTERPOLATE OUT. AS EXPECTED CLOUDS ARE DISSIPATING THIS MORNING AND THE REST OF THE DAY LOOKS LIKE SUNNY SKIES. PREVIOUS DISCUSSION FOLLOWS. PREVIOUS DISCUSSION...BETTER GET OUT THERE AND ENJOY TODAY BECAUSE IT MIGHT BE THE LAST ONE LIKE THIS FOR AWHILE. HIGH PRESSURE BUILDS INTO THE REGION WITH DRY CONDITIONS, LIGHT WINDS AND SEASONAL TEMPERATURES EXPECTED. WE'RE STILL SEEING SOME PESKY LOW STRATUS ACROSS A GOOD PORTION OF NORTHERN AND CENTRAL VERMONT THIS MORNING FROM CYCLONIC FLOW AROUND LOW PRESSURE EXITING OFF THE NOVA SCOTIA COASTLINE. AS HIGH PRESSURE SETTLES OVER THE NORTH COUNTRY THIS MORNING WE SHOULD SEE THESE CLOUDS DISSIPATE TO CLEARER SKIES BY THIS AFTERNOON. 925-850MB TEMPS ARE A FEW DEGREES COOLER THAN YESTERDAY SO DESPITE FULL SUNSHINE THIS AFTERNOON HIGHS WILL TOP OUT IN THE MID 50S TO LOW 60S. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... AS OF 420 AM EDT SUNDAY...DRY WEATHER CONTINUES THROUGH THE FIRST HALF OF TONIGHT AS WELL, BUT THEN TURNS UNSETTLED FOR ALL OF NEXT WEEK AND INTO NEXT WEEKEND AS A DIGGING UPPER TROUGH OVER THE CENTRAL CONUS DEVELOPS INTO A VERTICALLY STACKED CLOSED LOW AND TAKES RESIDENCE OVER THE GREAT LAKES. AS THE SURFACE LOW TAKES SHAPE, A WARM OCCLUDED FRONT WILL APPROACH THE NORTH COUNTRY LATE TONIGHT INTO EARLY MONDAY MORNING AND TRAVERSE THE NORTHEAST THROUGH TUESDAY. STRONG SOUTHEASTERLY FLOW ALONG THE BOUNDARY WILL TAP INTO RICH GULF MOISTURE WITH PWATS APPROACHING 1" SUPPORTING MODERATE RAINFALL WHICH COULD CAUSE SOME HYDRO ISSUES AS SNOWMELT CONTINUES FROM DEEP SNOWPACK ACROSS THE HIGHER ELEVATIONS. IN ADDITION, CONFIDENCE CONTINUES TO INCREASE THAT A MODERATE TO STRONG SOUTHEASTERLY DOWNSLOPE WIND EVENT WILL MATERIALIZE ALONG THE WESTERN SPINE OF THE GREEN MOUNTAINS AND PORTIONS OF THE ADIRONDACKS MONDAY AFTERNOON. LOCAL 4KM WRF SHOWS A STRONG 925-850MB JET MOVING ACROSS THE AREA MONDAY AFTERNOON THROUGH LATE EVENING WITH THE LATEST RUN INDICATING 50-60KTS AT 925MB OVER THE FAVORED DOWNSLOPE REGIONS ALONG THE WESTERN SLOPES OF THE NORTHERN FROM KILLINGTON TO JAY PEAK. FORECAST SOUNDING SHOWS THE LOW LEVEL INVERSION IS JUST BELOW 925MB SO WHILE NOT ALL OF THESE WINDS WILL MIX TO THE SURFACE, CONFIDENCE IS INCREASING AT WE'LL SEE GUSTS IN EXCESS OF 40MPH AND LIKELY UP TOWARDS 50MPH WHICH WOULD WARRANT A WIND ADVISORY. WILL HOLD OFF FOR NOW AND ALLOW FURTHER SHIFTS TO ASSESS, BUT IT'S LOOKING LIKE IT'S IN THE CARDS. OCCLUSION SHIFTS THROUGH THE REGION LATE MONDAY NIGHT INTO TUESDAY MORNING WITH A MID LEVEL DRY SLOT DEVELOPING OVER THE AREA TUESDAY WHICH SHOULD END THE WIDESPREAD PRECIP. AS THE FRONT SHIFTS THROUGH MODELS ARE INDICATING A LITTLE BIT OF ELEVATED INSTABILITY AND SPC SREF CALIBRATED TS PROGS SHOW A SLIGHT CHANCE FOR SOME THUNDER SO HAVE OPTED TO INCLUDE THIS IN THE FORECAST. ANTICIPATE IT WILL TURN OUT MUCH LIKE YESTERDAY WITH JUST A HANDFUL OF STRIKES, NOTHING REALLY TO WORRY ABOUT. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 333 PM EDT SUNDAY...EXTENDED PERIOD TO BE CHARACTERIZED BY BELOW NORMAL TEMPERATURES, PRECIP CHANCES AND MORE CLOUDS THAN SUN. CLOSED 500 MB LOW MOVES EAST OUT OF GREAT LAKES AT THE START OF THE EXTENDED PERIOD, MOVES ACROSS FORECAST AREA THROUGH THURSDAY, AND EAST OF AREA FROM FRIDAY ONWARD. TOWARDS THE END OF THE EXTENDED PERIOD SOME MODEL DIFFERENCES ARISE WITH ECMWF MAINTAINING A MORE COMPACT CLOSED OFF LOW OVER THE GULF OF MAINE WITH A SHARPER RIDGE IN THE UPPER MIDWEST, WHILE THE GFS KEEPS THE RIDGE FURTHER WEST. BEST PRECIP CHANCES ON WEDNESDAY/WEDNESDAY NIGHT IN ADVANCE OF THE LOW PASSAGE, AND FROM THURSDAY ON MAINLY DIURNALLY DRIVEN. WITH COLD POOL ALOFT, 500 MB TEMPS AS LOW AS -32C FRIDAY MORNING, DAYTIME HEATING WILL EASILY DESTABILIZE AND KICK OFF AFTERNOON CONVECTION. IN ADDITION, COLDER AIR ALOFT WILL AFFECT PRECIP TYPE, AND SNOW OR RAIN/SNOW MIX POSSIBLE MAINLY OVER HIGHER TERRAIN AND MAINLY OVERNIGHT WEDNESDAY NIGHT AND THURSDAY NIGHT. TEMPS...NOT REALLY WILD SWINGS WITH LITTLE VARIATION IN TEMPS AFTER INITIAL COLD AIR ADVECTION ON WEDNESDAY. MAX TEMPS LIMITED BY COOL AIRMASS AND PLENTY OF CLOUD COVER TO INHIBIT SUNSHINE, AND OVERNIGHT LOWS ALSO LIMITED BY SAME CLOUD COVER. HIGHS 40S/50S WITH LOWS IN THE 30S. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THROUGH 18Z MONDAY...VFR CLEAR THE REST OF THE DAY WITH INCREASING HIGH CLOUDS AND WIND TOWARD MORNING. THE MAIN FEATURE THIS FORECAST PERIOD IS WIND BECOMING SOUTHEAST OVERNIGHT AND STRENGTHENING 09-12Z TIMEFRAME. FROM 12-18Z MONDAY EXPECT WINDS 15-25 KTS AND GUSTS 25-35 KTS. WITH SOUTHEAST WIND DIRECTION WILL BE DOWNSLOPE ON WESTERN SLOPES OF THE GREEN MOUNTAINS AND NW SLOPES OF THE ADIRONDACKS. FRONTAL SYSTEM WILL MOVE INTO THE REGION AFTER 15Z AND SPREAD RAIN WEST TO EAST WITH CIGS/VIS REMAINING VFR. LEFT LLWS OUT OF THIS PERIOD AS SURFACE WINDS INCREASE IN PACE WITH WINDS ALOFT AND ABOUT A 20 KT DIFFERENTIAL, BELOW THE LLWS CRITERIA. HOWEVER WILL BE A BUMPY CLIMB OUT AND APPROACH 12-18Z MONDAY. OUTLOOK 18Z MONDAY THROUGH FRIDAY... 18Z MONDAY - 00Z WEDNESDAY...RAIN AREA TO LIFT NORTHEAST DURING THE PERIOD WITH CIGS/VIS REMAINING MAINLY VFR BUT SOME MVFR POSSIBLE IN RAIN SHOWERS. GUSTY SSE WINDS TO CONTINUE DURING THIS PERIOD WITH GUSTS 35-40 KTS POSSIBLE MAINLY IN RUTLAND. LLWS POSSIBLE. 00Z WEDNESDAY - 00Z SATURDAY...BROAD UPPER TROUGH MOVES INTO THE REGION AND TO REMAIN IN PLACE THROUGH THE REST OF THE WEEK. MAINLY VFR CIGS/VIS WITH SCATTERED MVFR IN RAIN SHOWERS. ON THURSDAY SOME SNOW POSSIBLY WILL MIX IN WITH RAIN SHOWER MAINLY OVER HIGHER TERRAIN SITES..KMPV/KSLK WITH COOLER TEMPERATURES. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...LAHIFF NEAR TERM...LAHIFF/NEILES SHORT TERM...LAHIFF LONG TERM...HANSON AVIATION...HANSON
Hazardous weather outlook, Apr 19, 3:26 AM EDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 326 AM EDT SUN APR 19 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-200730- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 326 AM EDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY THROUGH TUESDAY A MODERATE RAINFALL EVENT IS EXPECTED THAT MAY RESULT IN RISES ON AREA STREAMS AND RIVERS. STRONG GUSTY WINDS ARE EXPECTED TO OCCUR ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS AND HIGHER TERRAIN OF THE ADIRONDACKS MONDAY AFTERNOON IN EXCESS OF 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in Vermont, 2015Wind Advisories in New York, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.